# SDR 2016FA0000049

- Difficulty date: January 27, 2016
- Submitted: February 4, 2016
- Operation: General aviation
- Aircraft: N707LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11473
- Aircraft time: 736 hours
- Engine: Lyc IO360L2A
- Engine time: 736 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Divider
- Part number: 25765641
- Condition: Defective
- Location: Engine
- Part time: 736 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF FLIGHT CREW NOTED FLUID WHICH SMELLED LIKE FUEL COMING OUT FROM THE ENGINE COWLING AREA AND WAS ON WINDSCREEN. FLIGHT CREW IMMEDIATELY DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE COMPARTMENT AND DISCOVERED FUEL FLOW DIVIDER PLUG WAS LEAKING.  FURTHER INSPECTION REVEALED DEFECTIVE THREADS IN FLOW DIVIDER NOT ALLOWING PLUG TO REMAIN TORQUED.  FUEL FLOW DIVIDER WAS SHIPPED BACK IAW FACTORY REQUEST ON 01/28/2016.
